Welcome, Guest. Please login or register.
July 19, 2024, 08:11:51 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 237
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 37
Total: 37

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Are Harvoni side effects cummulative?  (Read 5498 times)

0 Members and 1 Guest are viewing this topic.

Offline Shenny

  • Member
  • Posts: 4
Are Harvoni side effects cummulative?
« on: December 18, 2015, 12:03:12 pm »
Hi all:

I last posted on or about October 2, 2015, when I began my Harvoni 12 week TX. Thankfully since then, I have tested UD with normal-ranging AST/ALT on November 2nd and December 2nd. My final dose is a wonderful Xmas gift on December 25th!  Since the beginning, my side effects have been almost negligible.  A bit more tired then usual and an occasional headache. About two weeks ago, I started feeling way more fatigued than before.

My question is this:  Are the side effects cumulative?  Has anyone experienced these cumulative side effects? And post treatment how long does it take until fatigue goes away?

Thanks everyone.

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Are Harvoni side effects cummulative?
« Reply #1 on: December 18, 2015, 02:31:23 pm »
Hi, Shenny. Everyone's experience is different. During my 12-week Harvoni treatment, I had intermittent, very mild side effects. After the end of treatment, I did have several periods of several days each of such fatigue that I needed to sleep extra hours. The last month or so, though, my energy level has been good -- definitely better than before treatment, although not as high as when I had the "Harvoni High" (I was one of the lucky people who experienced having lots of extra energy while on Harvoni).

Congrats on the great 11/2 and 12/1 lab results, and Happy Holidays.

Gnatty
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.